MathSciNet Relay Station
MathSciNet bibliographic data
MR2121546 (2005k:34101) 34B24 (34L20)
Mukhtarov, O. Sh.; Tunç, E. Eigenvalue problems for Sturm-Liouville equations with transmission conditions. Israel J. Math. 144 (2004), 367–380.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement